My Advice is to Never Ever Take Avelox!

by Judi
(USA)

I was given this in July 2011 and got 14 pills. On the 7th day I was awaken by the most horrible pain ever in my left back and shoulder region, muscles and tendons. Also I have rotating pain in various places like my calf muscles. Sometimes, I cannot stand on my foot and leg.


I also developed shaking in my right arm and hand...neuro problems. It seems to be getting worse as time goes by.

I called the Dr. and she said she didn't think it was the pills...I knew better and stopped taking it.

I have always been healthy and this is so sad for me.

That is my experience with AVELOX. My advice..never take it.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video